# SDR CALA2017050801290

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 90,759 hours, 9,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 5995695538
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ILLUMINATED. POWER PACK M9429 AND M33404 WERE REPLACED AND TEST CARRIED OUT NORMAL IAW AMM 33-51-06
